Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Increased BP in morning, dizziness, taking Electrocin and Telmed. Is it okay to use Telmed frequently?

DOCTOR OF THE MONTH - Jan 2013
Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Question
My wife got hypothyrodism now she is taking electrocin 100,Telmed,and medicine for hemoglobin.Now every morning her preasure ingreasing and redusing later after taking the medicine,her pulse rate now 103
We had taken test REPRT WAS TELLING TSH 27.59 BEFORE ONE MONTH,AFTER THAT SHE STARTED HOMIO PATHIC MEDICINE,STOPED TAKING ELECTROXINE100,NOW HER PREASURE IS INGREASING 133/91.AFTER THAT WE CONSULT A DOCTOR AND HE SAID AGAIN START ELTROXINE 100 ON EMPTY STOMACH ..AND FOR PRESSURE HE PRESCRIBED TELMED-H ...HB WAS ALSO VERY LOW..9.6%..HE GAVE ZODIAC MED FOR THAT...IT WAS A DAY B4...NOW SHE IS FEELING DIZZINESS...HER PULSE RATE IS HIGH..103....MORNIN AND EVENING HER BP INCREASING....AFTER TAKING TELMED...PRESSURE WILL REDUCED....IS IT IS RIGHT TO USE TELMED H MORNING AND EVENING....?HOW CAN SHE B NORMAL AGAIN..?IS HER PRESSURE INCREASING DUE TO TSH VARIATION..?PLZ REPL
Posted Mon, 3 Sep 2012 in Medicines and Side Effects
 
 
Answered by Dr. Mayank Bhargava 18 minutes later
Hi XXXXXX,

Thanks for posting your query.

If her pulse rate is high then she should take beta blockers for control of blood pressure. There are multiple medicines are available in medical sciences but the most appropriate medicine should be taken and this is decided by treating physician.

Rise in blood pressure in morning indicates requirement of the same/ or different medicine at night i.e. medicine for blood pressure control should be taken twice in a day.

Conrtol of blood pressure after medicine showed its effectiveness but rise of blod pressure indicates another medicine.

Put your query if you have.

Take care,

Dr.Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: Increased BP in morning, dizziness, taking Electrocin and Telmed. Is it okay to use Telmed frequently? 7 minutes later
DR.. IS THIS PRESSURE INCREASING IS RELATED TO TSH VARIATION..?
WHETHER THE PRESSURE SHOULD B NORMAL ONLY WHEN THE TSH IS OK...?
 
 
Answered by Dr. Mayank Bhargava 2 hours later
Hi,

Yes...Hypo/hyperthyroidism affects blood pressure and you should take proper amount of medicine (L-thyroxine) inspite of homoepathic treatment.

Eltroxin is also a hormone, don't consider it as a medicine.

In 99% cases, increased blood pressure is called as essential hypertension (means no etiology). Although in your case, hypothyroidism is present but there is as such no test available which can guide the cause of blood pressure (whether thyroid or essential hypertension).

So you should take proper medicine for hypothyroidism and if telmed is intolerable then you can consider another brands.

Sincerely,

Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor